# SDR UALA2013022701200

- Difficulty date: February 26, 2013
- Submitted: February 28, 2013
- Operation: Air carrier
- Aircraft: N541UA
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 69,835 hours, 25,905 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Cover Plate
- Condition: Broken
- Location: R4 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER HINGE COVER PLATE AT DOOR 4R FOUND BY CATERING BROKEN.  REMOVED COVER PLATE IAW CDL 52A. CONFERRED WITH TOMC.INF:COVER PLATE IS IN IPC 52-11-01-001A ITEM #73 (146N6220-28).  ORIGINAL PLATE IS MISSING (NOT IN LOB).
